Alert archive / Mississippi / Tornado Warnings in 2026

Tornado Warning 16, NWS Jackson, MS

March 7, 2026Chicot County, Arkansas; East Carroll Parish, Louisiana; Issaquena County, Washington County, Mississippi

NWS Jackson, MS issued this tornado warning at Mar 7, 2026, 2:29 PM CST for Chicot County, Arkansas; East Carroll Parish, Louisiana; Issaquena County, Washington County, Mississippi. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 7, 2026, 2:29 PM CST (20:29 UTC)
Expired
Mar 7, 2026, 2:40 PM CST
In force
11 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Chicot County, AR, East Carroll Parish, LA, Issaquena County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 132 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 7, 7:53 AM CSTSevere Thunderstorm WatchSPC8 hr
Mar 7, 1:16 PM CSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2026-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 855 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2026-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
855 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
678 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

050 
WFUS54 KJAN 072029
TORJAN
ARC017-LAC035-MSC055-151-072100-
/O.NEW.KJAN.TO.W.0016.260307T2029Z-260307T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
229 PM CST Sat Mar 7 2026

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  South central Chicot County in southeastern Arkansas...
  Northeastern East Carroll Parish in northeastern Louisiana...
  Southwestern Washington County in northwestern Mississippi...
  Northwestern Issaquena County in west central Mississippi...

* Until 300 PM CST.

* At 229 PM CST, a severe thunderstorm capable of producing a tornado
  was located over Shelburn, or near Lake Providence, moving
  northeast at 15 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Gassoway and Millikin around 235 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3283 9122 3290 9131 3313 9115 3297 9093
TIME...MOT...LOC 2029Z 220DEG 14KT 3290 9123 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

SAS
1 follow-up statement
397 
WWUS54 KJAN 072040
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
240 PM CST Sat Mar 7 2026

ARC017-LAC035-MSC055-151-072050-
/O.CAN.KJAN.TO.W.0016.000000T0000Z-260307T2100Z/
Chicot AR-East Carroll LA-Washington MS-Issaquena MS-
240 PM CST Sat Mar 7 2026

...THE TORNADO WARNING FOR SOUTH CENTRAL CHICOT COUNTY...NORTHEASTERN
EAST CARROLL PARISH...SOUTHWESTERN WASHINGTON AND NORTHWESTERN
ISSAQUENA COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 PM CST for
southeastern Arkansas...and northwestern Mississippi. A Severe
Thunderstorm Watch also remains in effect until 900 PM CST for
northeastern Louisiana...and west central Mississippi.

&&

LAT...LON 3283 9122 3290 9131 3313 9115 3297 9093
TIME...MOT...LOC 2040Z 220DEG 14KT 3294 9119 

$$

SAS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 7, 1:58 PM CST, 31 minutes earlier. Its key messages:

  • There is a Slight risk for severe weather today with wind and hail being the primary threats.
  • The most widespread and significant rainfall event since January is expected for the entire area.
  • There is potential for severe storms across the area Monday and Wednesday.
Area forecast discussion, Mar 7, 1:58 PM CST, 31 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
158 PM CST Sat Mar 7 2026

...New DISCUSSION...

.KEY MESSAGES...

  - There is a Slight risk for severe weather today with wind and
    hail being the primary threats.

  - The most widespread and significant rainfall event since
    January is expected for the entire area.

  - There is potential for severe storms across the area Monday
    and Wednesday.

&&

.DISCUSSION...
Issued at 157 PM CST Sat Mar 7 2026

Today into tonight...

An active period of storms is developing across the region. A line
of storms is propagating southward into the region, forced in part
from frontal convergence and increasing moist ascent (PWs
approaching one and three quarters inch) will drive strong to
severe thunderstorm development across the region. Upper synoptic
analysis this afternoon indicate stalled Baja cold core low while
strong positive vorticity advection (PVA) off to the north. This
is keeping our region caught in the middle of the most efficient
ascent off to the north. However, the southward sinking cold front
is aiding in frontal convergence and widespread MCS sagging
southward into the Delta as we speak. Broad southwesterly deep
shear is around 30-35kts, but MCS orientation is more line
parallel to the shear. This is driving a more cold pool dominant
MCS into the area, which could limit the most efficient line
orthogonal orientation to any north-south bowing segments. Lapse
rates, 850mb temperatures and DCAPE are highly anomalous,
generally in excess of the 90th percentile to daily maximum
values. All of this being said, damaging wind gusts, hail to the
size of half dollars and brief tornado or two cannot be ruled out,
especially in any areas of favorable line segment shear
orientation or storm cell mergers. Severe thunderstorm watches are
in effect across the area, with one in the Delta expiring at 2PM
and the other watch, excluding the southern three tier of
counties (Marion, Lamar and Forrest), through 9PM. HWO graphic
looked good overall, just some minor adjustments to the timing
were needed.

This front will be slow to move through and line parallel flow
should lead to a quick locally heavy rainfall transition. Flash
flooding will be most likely in areas of training and storm cell
mergers, potentially greater than 3 inches in some areas.
Expanding the HWO graphic southeast to account for some of the
robust storm development in the south and potential storm mergers
in these areas. CAMs hit a little harder on this. There is less
focus to the northwest, so removing some of the Limited area and
focused to central to southeast areas.

Temperatures are warming nearly 20F above normal, well into the
mid to upper 80s in some areas. Most severe storm threat will
lessen just around or after midnight but rain chances persist. The
front will slowly sag southeast and continue into the Interstate
20 corridor through tonight, leading to continued rain and storm
chances overnight. Lows will be seasonably warm, some 18F to 22F
above normal (58F to 66F).

Relevant portion of previous discussion is attached below. /DC/

Sunday into Sunday night: The cold front is expected to stall
across our southern zones Sunday and our flow aloft will become
nearly zonal downstream of the cutoff low over Baja.

Monday through Friday: The stalled front will remain the focus
for additional convection Monday as it begins lifting north as a
warm front. A few subtle disturbances combined with daytime
heating and the warm front will lead to a few strong to severe
storms across our CWA during the afternoon and early evening.
Damaging wind gusts and hail will be the main threats. The cutoff
low will drift east Monday but then open up and eject out more
rapidly Tuesday. Ridging surface and aloft will strengthen back
over our CWA Tuesday and this looks to be a dry day before rain
chances start increasing from the west ahead of the approaching
upper level trough that once was the cutoff low. Initially heights
look rather high but a potent northern disturbance will come in
phase with the southern trough and bring a threat of severe storm
development across our CWA Wednesday. This system looks to bring a
clearing front across our CWA Wednesday night and by Thursday a
much cooler and drier airmass will be over our region. Friday
morning is expected to be the coldest morning with low to mid 40s
areawide. /22/

&&

.AVIATION...
(18Z TAFS)
Issued at 1157 AM CST Sat Mar 7 2026

A busy aviation day is in store. VFR prevails through this
afternoon, with thunderstorms in the west. Coverage will gradually
increase this afternoon and evening. Storms will clear the area by
8z. In the wake, trailing stratiform will lead to low IFR ceilings
and MVFR visibility./SAS/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       64  75  62  81 /  80  70  10  50
Meridian      62  75  62  81 /  90  80  20  50
Vicksburg     63  75  61  81 /  80  70  10  50
Hattiesburg   66  79  65  84 /  70  80  10  40
Natchez       64  77  64  81 /  80  80  10  50
Greenville    58  69  59  77 /  80  40   0  70
Greenwood     61  73  59  80 /  80  50  10  70

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&

DC/22/SAS20

In the hours before

Special weather statement, Mar 7, 12:08 PM CST, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
1208 PM CST Sat Mar 7 2026

LAZ009-016-071900-
Madison LA-East Carroll LA-
1208 PM CST Sat Mar 7 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN EAST CARROLL AND
NORTHWESTERN MADISON PARISHES THROUGH 100 PM CST...

At 1208 PM CST, Doppler radar was tracking a strong thunderstorm over
Waverly, or near Delhi, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Monticello around 1220 PM CST.
  Sondheimer around 1225 PM CST.
  Alsatia around 1230 PM CST.
  Omega around 1235 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3243 9147 3244 9147 3248 9148 3268 9136
      3260 9114 3259 9113 3259 9112 3257 9106
      3256 9108 3254 9107 3254 9108 3255 9109
      3252 9110 3233 9141 3238 9148 3244 9149
TIME...MOT...LOC 1808Z 221DEG 25KT 3243 9140

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

SAS
Special weather statement, Mar 7, 12:57 PM CST, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Jackson MS
1257 PM CST Sat Mar 7 2026

ARZ075-MSZ018-019-025-034-071945-
Chicot AR-Washington MS-Leflore MS-Sunflower MS-Bolivar MS-
1257 PM CST Sat Mar 7 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN CHICOT...SUNFLOWER...
NORTHWESTERN LEFLORE...NORTHERN WASHINGTON AND BOLIVAR COUNTIES
THROUGH 145 PM CST...

At 1257 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Merigold to 7 miles south of Arkansas City.
Movement was southeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Cleveland, Renova, Boyle, Winterville, Scott, and Lamont around
  100 PM CST.
  Greenville around 105 PM CST.
  Ruleville and Shaw around 110 PM CST.
  Metcalfe around 115 PM CST.
  Leland and Doddsville around 125 PM CST.

Other locations impacted by these storms include Halley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 500 PM CST for
southeastern Arkansas...and northwestern Mississippi.

&&

LAT...LON 3412 9066 3399 9066 3399 9045 3381 9045
      3381 9023 3338 9066 3321 9146 3356 9145
      3352 9125 3360 9113 3369 9122 3366 9109
      3368 9103 3372 9106 3374 9115 3378 9099
      3387 9107 3408 9087 3412 9095
TIME...MOT...LOC 1857Z 309DEG 20KT 3383 9070 3350 9124

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

DC
Special weather statement, Mar 7, 12:59 PM CST, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Jackson MS
1259 PM CST Sat Mar 7 2026

LAZ009-MSZ034-040-041-047-071945-
East Carroll LA-Washington MS-Sharkey MS-Warren MS-Issaquena MS-
1259 PM CST Sat Mar 7 2026

...STRONG THUNDERSTORMS WILL IMPACT EASTERN EAST CARROLL PARISH...
NORTHWESTERN WARREN...SOUTH CENTRAL WASHINGTON...ISSAQUENA AND
SHARKEY COUNTIES THROUGH 145 PM CST...

At 1259 PM CST, Doppler radar was tracking a cluster of strong
thunderstorms near Cary, or near Mayersville, moving northeast at 35
mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Rolling Fork, Mayersville, and Cary around 105 PM CST.
  Anguilla around 110 PM CST.
  Nitta Yuma around 115 PM CST.
  Delta City around 125 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 PM CST for
northwestern Mississippi.

&&

LAT...LON 3309 9105 3307 9071 3287 9071 3284 9076
      3282 9076 3281 9072 3275 9072 3276 9073
      3273 9074 3271 9072 3260 9072 3253 9104
      3254 9107 3252 9107 3251 9111 3254 9110
      3255 9107 3256 9108 3254 9113 3276 9121
TIME...MOT...LOC 1859Z 228DEG 32KT 3280 9100

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

SAS
Special weather statement, Mar 7, 1:03 PM CST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Jackson MS
103 PM CST Sat Mar 7 2026

LAZ009-016-025-MSZ040-047-071945-
Tensas LA-Madison LA-East Carroll LA-Warren MS-Issaquena MS-
103 PM CST Sat Mar 7 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL EAST CARROLL...
NORTH CENTRAL TENSAS AND MADISON PARISHES...NORTHWESTERN WARREN AND
SOUTHWESTERN ISSAQUENA COUNTIES THROUGH 145 PM CST...

At 103 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles south of Tendal, or 12 miles southeast of Delhi, moving
northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Tallulah, Waverly, and Tendal around 110 PM CST.
  Mansford around 120 PM CST.
  Omega and Sondheimer around 125 PM CST.

Other locations impacted by this storm include Richmond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3232 9150 3232 9147 3234 9148 3234 9150
      3236 9149 3235 9148 3236 9145 3237 9145
      3238 9147 3277 9122 3239 9090 3214 9135
      3229 9150
TIME...MOT...LOC 1903Z 212DEG 30KT 3231 9137

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

SAS
Special weather statement, Mar 7, 1:29 PM CST, 1 hour before
Special Weather Statement
National Weather Service Jackson MS
129 PM CST Sat Mar 7 2026

LAZ015-016-023-025-072015-
Tensas LA-Madison LA-Richland LA-Franklin LA-
129 PM CST Sat Mar 7 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN TENSAS...
SOUTHWESTERN MADISON...CENTRAL RICHLAND AND NORTHEASTERN FRANKLIN
PARISHES THROUGH 215 PM CST...

At 129 PM CST, Doppler radar was tracking a cluster of strong
thunderstorms near Crowville, or 7 miles northeast of Winnsboro,
moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Bakers and Crowville around 135 PM CST.
  Delhi around 150 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM CST for
northeastern Louisiana.

&&

LAT...LON 3214 9168 3229 9179 3249 9160 3246 9143
      3216 9138
TIME...MOT...LOC 1929Z 239DEG 23KT 3226 9166

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

SAS
Special weather statement, Mar 7, 2:05 PM CST, 24 minutes before
Special Weather Statement
National Weather Service Jackson MS
205 PM CST Sat Mar 7 2026

ARZ075-LAZ008-009-MSZ034-040-041-072100-
Chicot AR-East Carroll LA-West Carroll LA-Washington MS-Sharkey MS-
Issaquena MS-
205 PM CST Sat Mar 7 2026

...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL CHICOT COUNTY...
EAST CARROLL AND CENTRAL WEST CARROLL PARISHES...SOUTHWESTERN
WASHINGTON...NORTHWESTERN ISSAQUENA AND WEST CENTRAL SHARKEY COUNTIES
THROUGH 300 PM CST...

At 204 PM CST, Doppler radar was tracking a cluster of strong
thunderstorms near Shelburn, or near Oak Grove, moving northeast at
25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Lake Providence, Gassoway, Millikin, and Shelburn around 210 PM
  CST.
  Mayersville around 225 PM CST.
  Glen Allan around 230 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 PM CST for
southeastern Arkansas...and northwestern Mississippi. A Severe
Thunderstorm Watch also remains in effect until 900 PM CST for
northeastern Louisiana...and west central Mississippi.

&&

LAT...LON 3289 9150 3290 9150 3293 9148 3294 9148
      3313 9111 3281 9081 3255 9139 3287 9153
TIME...MOT...LOC 2004Z 234DEG 22KT 3286 9129

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

SAS

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 12:57 PM CSTSpecial Weather StatementJANChicot48 min
Mar 7, 1:41 PM CSTSevere Thunderstorm WarningJANAshley, Chicot42 min
Mar 6, 6:07 PM CSTSpecial Weather StatementJANEast Carroll53 min
Mar 7, 11:56 AM CSTSpecial Weather StatementJANEast Carroll49 min
Mar 7, 12:03 PM CSTSevere Thunderstorm WarningJANEast Carroll57 min
Mar 7, 12:08 PM CSTSpecial Weather StatementJANMadison52 min
Mar 7, 1:03 PM CSTSpecial Weather StatementJANEast Carroll, Madison42 min
Mar 7, 1:29 PM CSTSpecial Weather StatementJANRichland46 min
Mar 7, 2:05 PM CSTSpecial Weather StatementJANEast Carroll, West Carroll55 min
Mar 7, 2:56 PM CSTSpecial Weather StatementJANRichland49 min
Mar 7, 3:08 PM CSTSpecial Weather StatementJANTensas67 min
Mar 6, 6:18 PM CSTSpecial Weather StatementJANClaiborne57 min
Mar 6, 6:33 PM CSTSpecial Weather StatementJANWarren42 min
Mar 6, 7:03 PM CSTSpecial Weather StatementJANWarren42 min
Mar 6, 7:45 PM CSTSpecial Weather StatementJANSharkey, Yazoo45 min
Mar 6, 8:08 PM CSTSpecial Weather StatementJANHumphreys, Sharkey, Yazoo52 min
Mar 6, 8:55 PM CSTSpecial Weather StatementJANHumphreys, Leflore, Sunflower50 min
Mar 7, 12:59 PM CSTSpecial Weather StatementJANIssaquena, Sharkey46 min
Mar 7, 2:41 PM CSTSpecial Weather StatementJANCopiah64 min
Mar 7, 3:13 PM CSTSpecial Weather StatementJANMadison, Yazoo47 min
Mar 7, 3:15 PM CSTSpecial Weather StatementJANHinds, Rankin75 min
Mar 7, 3:22 PM CSTSevere Thunderstorm WarningJANCopiah, Hinds, Madison, Rankin68 min
Mar 7, 3:38 PM CSTSevere Thunderstorm WarningJANCopiah, Lincoln22 min
Mar 7, 3:45 PM CSTSevere Thunderstorm WarningJANMadison, Yazoo45 min
Mar 7, 3:56 PM CSTSevere Thunderstorm WarningJANRankin, Scott, Smith64 min
Mar 7, 4:19 PM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin41 min
Mar 7, 4:41 PM CSTSpecial Weather StatementJANLeake, Neshoba49 min
Mar 7, 4:52 PM CSTSevere Thunderstorm WarningJANLeake, Scott53 min
Mar 7, 5:25 PM CSTFlash Flood WarningJANHinds, Madison, Rankin2 hr
Mar 7, 5:32 PM CSTSpecial Weather StatementJANClarke, Kemper, Lauderdale, Neshoba, Newton58 min

Nearby

Tornado Warnings in Mississippi, 2026Tornado Warnings in Arkansas, 2026Tornado Warnings in Louisiana, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.